New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MissTheophile( Teeram)
Regular Member


Date Joined Jan 2012
Total Posts : 49
   Posted 6/22/2012 8:22 PM (GMT -6)   
Hello everyone I am new to this forum and I am at least hoping that someone out here has the same symptoms as me or will be able to encourage me so at least I can feel a little better.
I was given omeprazole not because of heart burn but due to stomach acid whenever I am having anxiety attack. My doctor did blood work and everything came back fine. So my 25mg omerzrapole prescribed by the doctor is done so to make up for that I got some OTC and yes I have been having the time of my life. Side effects are terrible, I really do not like the way it makes me feel so I decided to stop taking it but seems like I will have to jump right back on it.
It does not help me neither my anxiety pill. I missed last night and that was the worse mistake that I have ever made in a long time when it comes to meds from the doctor. Thank you for reading.
My precious gems are Rosebud, Caleb, Joshua and Cherry Blossom.

dencha
Forum Moderator


Date Joined Feb 2009
Total Posts : 7181
   Posted 6/25/2012 6:46 AM (GMT -6)   
Hi Teeram,
Welcome to Healing Well!  Sorry that you're having so many problems.  While some people do get some uncomfortable side effects from PPIs, I'm not one of them.  It's hard to believe that you're getting symptoms with just 25mg omerzapole.  People take much higher doses of that and other PPIs without symptoms.  It's actually a very low dose, so it's great it's helping you.
 
Why not give it a try for a few weeks.  Perhaps you'll adjust to the feelings you're having and will no longer feel uncomfortable side effects.  If you can take it for a while you might be less aware of the feelings you're focusing in on now.
 
I hope that you get feeling better soon!
Denise
Words of wisdom by Eckhart Tolle:
"Whatever you fight, you strengthen, and what you resist, persists.”

“Worry pretends to be necessary but serves no useful purpose”

“Accept - then act. Whatever the present moment contains, accept it as if you had chosen it. Always work with it, not against it.”

rager201216
Regular Member


Date Joined Jun 2012
Total Posts : 107
   Posted 6/25/2012 10:54 PM (GMT -6)   
Teeram,

seems like your problem is triggered by anxiety so I think you should treat that and not the stomach with PPIs which you are having hard time tolerating. If you get the anxiety under control your stomach will feel much better.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, July 19, 2018 8:42 AM (GMT -6)
There are a total of 2,983,127 posts in 327,092 threads.
View Active Threads


Who's Online
This forum has 161891 registered members. Please welcome our newest member, ntg08215.
383 Guest(s), 9 Registered Member(s) are currently online.  Details
George_, mzu23669, ezhoe, Froggy88, Missouri, AnxietyKelller, RobLee, LostBay2020, ntg08215